# SDR 20001121SH006

- Difficulty date: October 31, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N223LB
- Make and model: Rkwell NA26565
- Aircraft serial: 46523
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Motor
- Part number: H66A2533
- Part serial: 91814
- Condition: Shorted
- Location: Nr 2 Hyd Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC PUMP ELECTRIC MOTOR SHORTED OUT.  HYDRAULIC PRESSURE LOST.  UNABLE TO SWITCH TO NR 1 HYDRAULIC PUMP DUE TO K801 RELAY.  REPLACED NR 2 HYDRAULIC ELECTRIC PUMP AND K801 RELAY.  SYSTEMS 1 AND 2 OPERATIONAL CHECKED OKAY.  (X)
